take me away…to better days…

a friend told me that i came up in her tarot reading, and although i’m not going to disclose all of the details here and now, basically, i have a turning point approaching…my “auto-generated” facebook tarot card reading a few days ago said “a period of peace is beginning, let it wash over you.”

i really wish i felt peace right now, and that’s what this blog is about.

for the last month and a half, ever since my last procedure, and especially since the UTI and my surgery…I’ve felt awful, physically, mentally and spiritually.  i’ve come to a breaking point today…where i felt so sad and cried…because i agreed to work overtime tomorrow, and therefore could not hang out with a friend tonight.

over reaction much?

yeah…something is NOT right with my body/mind/spirit connection.

as i was leaving work today, i tearfully stated to my friend that i think my medication is screwing with my head.

he gave me the brilliant idea to check the side effects.  so i did.  for EVERY medication i have been on for the past month and a half, minus one…and that’s only because i’d thrown away the empty bottle and don’t remember the name.  here is what I found:

Lortab:
feeling light headed, confusion, fear, unusual thoughts or behavior, feeling anxious, mood changes

Ambien:
depressed mood, unusual thoughts, anxiety, aggression, feeling restless, confusion, vivid or abnormal dreams, feeling “drugged.”

Keflex:
confusion

Zyvox (the $150 one):
Trouble sleeping, agitation, mental or mood changes

Vicodin:
anxiety, mental or mood changes, unusual tiredness, fear

Neurontin:
tiredness, weight gain, new or worsening mental or mood changes (eg, depression, agitation, anxiety, panic attacks, irritability, exaggerated feeling of well-being, trouble concentrating

Ciprofloxacin:
rash, mental or mood changes (eg, depression, agitation, anxiety, panic attacks)

so…is it really any wonder i’m having such a hard time controlling myself and my emotions?  not really, no.

i realize of course, that this is not an excuse, and that i need to practice controlling myself, even with these influences.  the good news is,  i’m only taking the neurontin, and either the lortab or vicodin right now.  i’ve finished the other antibiotics, and am trying NOT to take the ambien unless i need it.

so…i’m also thinking its time to try to ween myself off the painkillers and go for regular ibuprofen, or something similar.  at some point this week, i’m going to go buy a big bottle, since i don’t have any here…we’ll see how it goes.  i’m not going to torture myself…if its not working, i’ll go back on the vicodin.  i only have 4 weeks until i get my stent out, and then i should be relatively pain free, provided the neurontin does its job on my leg.

the other thing that i’ve been thinking about regarding my mental state, and my emotional and spiritual well being is that…i really need to cut down the time i spend on the computer.  (she says from her BLOG)

seriously though…i used to read all the time…i used to dance, and listen to music…i used to talk on the PHONE with my friends, and spend time with them…now i sit in front of my computer all the bloody time, and it needs to stop.

for the next few days, anyway, as a start, i’m going to refrain from posting on facebook for a while, and i’m’ going to try to only turn on my computer to pay bills or check my bank account.

i know that i can’t physically dance right now, but i can be listening to music to choreograph when i AM able to dance.  and my doc says that the more i move (within reason) the better i’ll heal…so why not go walk on the treadmill at a slow pace for a half hour?  i can read while i do that, and i’m getting exercise in the process…starting slowly on my quest to lose weight again, until i’m given the go ahead to really work out.

i can watch my dance dvds…i can start prepping for school, that’s starting in just a couple of months…i can start practicing my Arabic again…i can spend time IN PERSON with the people that i love the most…

maxi jazz says “no one can be the source of your content.  it lies within.  in the center.”
well…i’m off to find MY content.  within myself.

i love you all.  thank you for your support and understanding in my quest.

i will also probably keep my phone silenced for a while as well, so please don’t panic if i don’t get back to you right away.  i’m just taking some much needed time for myself.

 

below is a picture of all of the meds listed…i feel like a goddamned junkie, and want to get rid of ALL of them.



Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s